# SDR AALA20130226005

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 61,688 hours, 31,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT FROM ROWS 19 TO 32 INOPERATIVE.  RE-INSTALLED POWER CABLE CONNECTOR AT EPM CONTROLLER MODULE AB5-3 AFT ZONE STATION 850.  OPS CHECK NORMAL.
